# SDR DALA2016110208265

- Difficulty date: February 6, 2014
- Submitted: November 4, 2016
- Operation: Air carrier
- Aircraft: N959DL
- Make and model: Doug MD-88
- Aircraft serial: 49978
- Aircraft time: 68,869 hours, 51,617 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Splice
- Condition: Corroded
- Location: Bs 1338
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LEFT FWD SPLICE OF AFT PRESSURE BULKHEAD LOWER TEE BS 1338 BETWEEN LONGERONS 26-27L.  SPLICE WAS REMOVED IAW  SRM 51-30-5 SPLICE WAS FABRICATED, IAW SRM 53-03 D FIG 37, NEW SPLICE WAS TREATED AND PAINTED IAW SRM 51-10-3 PAR 14,21 NEW SPLICE WAS INSTALLED IAW  SRM 51-30-5 CIC WAS APPLIED IAW SRM 51-10-3 PAR 38.
